Please use this identifier to cite or link to this item:
|Title:||Classification of limit varieties of 𝒥-trivial monoids|
|Authors:||Gusev, S. V.|
Sapir, O. B.
|Publisher:||Taylor and Francis Ltd.|
|Citation:||Gusev S. V. Classification of limit varieties of 𝒥-trivial monoids / S. V. Gusev, O. B. Sapir // Communications in Algebra. — 2022. — Vol. 50. — Iss. 7. — P. 3007-3027.|
|Abstract:||A variety of algebras is a limit variety if it is non-finitely based but all its proper subvarieties are finitely based. We present a new pair of limit varieties of monoids and show that together with the five limit varieties of monoids previously discovered by Jackson, Zhang and Luo and the first-named author, there are exactly seven limit varieties of (Formula presented.) -trivial monoids. © 2022 Taylor & Francis Group, LLC.|
FINITE BASIS PROBLEM
|metadata.dc.description.sponsorship:||Ministry of Education and Science of the Russian Federation, Minobrnauka: FEUZ-2020-0016|
The first-named author is supported by the Ministry of Science and Higher Education of the Russian Federation (project FEUZ-2020-0016). We would like to thank the anonymous referee for providing a careful review with lots of valuable suggestions and a great sense of humor.
|Appears in Collections:||Научные публикации, проиндексированные в SCOPUS и WoS CC|
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.